# SDR 2019FA0000421

- Difficulty date: December 27, 2019
- Submitted: December 27, 2019
- Operation: General aviation
- Aircraft: N640CS
- Make and model: Boeing 7374Y0
- Aircraft serial: 26078
- Aircraft time: 60,648 hours, 35,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL WEB CRACKED. REPAIRED IAW BOEING SRM 51-40-02 & 51-40-05.
